# SDR UPS02837802

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, HYD FAILURE IN FLIGHT.  EMERGENCY DECLARED.  ON CLIMBOUT LOSS OF HYDRAULIC FLUID DOWN TO AUX QUANTITY POSITION.  R&R MS ON AILERON RETURN LINE I/B RT WING BEHIND O/B FALSE PANEL.  RAN NR 2 & 3 ENG, ALL SYS RAN AND NO LEAKS NOTED.  REMOVED AND REPLACED NR 2 ENG HYD PUMP, REMOVED AND REPLACED HYD FILTER PUMP CASE DRAIN.  BLEED AIR FROM SYSTEM PUMP PRESS CHECK OK.
